# SDR AALA20180426001

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 52,556 hours, 14,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4124735
- Condition: Missing
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT IDENTIFIER FORWARD OF SEAT 17A MISSING DECAL. REPLACED EXIT IDENTIFIER LENS PER AMM 33-51-10.
